Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

I have recently developed a white stripe on the roof

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1553 Questions
Question
I have recently developed a white stripe on the roof of my mouth, that kinda hurts after I run my tongue on top, but only on one side and it taste like iron or metal. Also, my nose hurts sometimes but just on the same one side as well. About two or three weeks ago I was having some sinus pressure and a little pain that the doctors tried to treat but to no avail. I have now started a nasal spray (mometasone furoate) and a pill (cetirizine 10mg) I take daily for 30 days... is this cause for concern or do to any type of infection coming from my sinuses?
Sat, 3 Feb 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Klarida Papaqako 3 hours later
Brief Answer:
The white stripe is a fungal infection as side effect from antibiotic

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.
I read carefully your question and I understand your concern.

From what you are describing it seems like you may have an allergic sinusitis and the white stripe is because of the side effect of Amoxillin, which is a possible fungal infection.

I would say to continue with the medicines that your doctors have given you. They will treat the sinusitis.
For the white patch I recommend taking an antifungal oral cream and use locally, 3-4 times/day.

If worse or not better, I would recommend seeing a local doctor.

Hope this is helpful.
Let me know if you need more clarifications.

Regards,     
Dr. Papaqako
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor